Worry about pain during sex, loss of libido?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from SeemaP: I am 40 years old and in December 2005 I was diagnosed with breast cancer and I've completed my chemotherapy and radiotherapy. I've lost interest in sex and also the intercourse is very painful for me. Is there anything to worry about?
Answers - Rosalind Kleban, L.C.S.W. It sounds like the treatment may have created menopausal symptoms. Time helps cure some of these issues. Medication helps. And talking to a health care provider can also help. With time and work hopefully a person's sexual desire and gratification will return to normal.

Editor's Note: For more, see Breastcancer.org's section on Sex and Intimacy.

The Ask-the-Expert Online Conference called Partners, Loved Ones, Caregivers: Taking Care of You featured Author Marc Silver and moderator Rosalind Kleban, L.C.S.W. answering your questions about how you can take care of your loved one and yourself during and after breast cancer treatment.

Editor's Note: This conference took place in February 2007.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Mini 300x125 eoy appeal v2
Back to Top